# SDR HEEA063202

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31073
- Make and model: Bell 206L-3
- Aircraft serial: 51519
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 9429100115
- Condition: Inoperative
- Location: Tot
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BACK LIGHT INOPERATIVE.
